# SDR FDEA202402130161

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 89,815 hours, 21,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0757
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: H

## Discrepancy

DURING PREFLIGHT EMER LT BAT 1 LO DISPLAYED WHEN  TESTING THE EMERGENCY LIGHTS   REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY AND OPS CHECKS   GOOD.
